Repository logo
 
Loading...
Thumbnail Image
Publication

Positivity of the top lyapunov exponent for cocycles on semisimple lie groups over hyperbolic bases

Use this identifier to reference this record.
Name:Description:Size:Format: 
BBMS.pdf504.23 KBAdobe PDF Download

Advisor(s)

Abstract(s)

A theorem of Viana says that almost all cocycles over any hyperbolic system have nonvanishing Lyapunov exponents. In this note we extend this result to cocycles on any noncompact classical semisimple Lie group.

Description

Keywords

Citation

Bessa, M., Bochi, J., Cambrainha, M. et al. Positivity of the Top Lyapunov Exponent for Cocycles on Semisimple Lie Groups over Hyperbolic Bases. Bull Braz Math Soc, New Series 49, 73–87 (2018)

Organizational Units

Journal Issue